# SDR SWAA2016072654227

- Difficulty date: July 19, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 46,100 hours, 26,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101733
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE AT ROW 1.   REPLACED THE LAMPS IAW AMM.
